MathSciNet Relay Station
MathSciNet bibliographic data
MR2203830 60J60 (60H30 60J65 60K35 62G30)
Kolesnik, Alexander D.; Orsingher, Enzo A planar random motion with an infinite number of directions controlled by the damped wave equation. J. Appl. Probab. 42 (2005), no. 4, 1168–1182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement